# SDR 96ZZZM439

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1210
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRINGER CORRODED SECOND STRINGER BELOW VERTICAL FIN FRONT SPAR FORGING IN STAIRWELL STATION 1210.  VERT FIN STRINGER 2 LEFT.  REMOVED CORROSION FROM SECOND STRINGER BELOW VERTICAL FIN STATION 1210 PER SRM 51-10-2.  MATERIAL LOSS .010, CORROSION BEYOND LIMITS.  INSTALLED TYPICAL ANGLE REPAIR PER SRM 51-40-4.  ALODINE AND PRIME PER SRM 51-10-2.  FABRICATED REPAIR PER SRM 55-30-4.  INSTALLED DOUBLER REPAIR PER SRM 55-30-4 MATERIAL 7075-T6 .0631 1.25 INCH BY 1 INCH BY 7 INCH.
